# SDR DL72S990423

- Difficulty date: February 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N400DA
- Make and model: Boeing 727232
- Aircraft serial: 21144
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65545703
- Condition: Cracked
- Location: Bs 360-380
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LFEC INSPECTION OF THE STRINGER 4R LAP SPLICE INDICATED CRACKS IN THE LOWER FASTENER ROW OF THE LOWER SKIN.  HFEC INTERNAL INSPECTION CONFIRMED 3 CRACKS BETWEEN FS 360 AND 380.  THE CRACKED AREA OF SKIN LAP WAS CUTOUT AND REPAIRED WITH AN EXTERNAL ALUMINUM DOUBLER PER ER/A 366753-14, REV A.
